# SDR S2YA05027

- Difficulty date: April 12, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N360SK
- Make and model: Dorner DO328300
- Aircraft serial: 3136
- Engine: Pwa PW306B
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Inoperative
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE CREW REPORTED BOTH LT AND RT PACKS WHERE INOPERATIVE.  AFTER DISCUSSING THE SITUATION WITH MECHANIC AND DISPATCH THE PACK WERE STILL INOPERATIVE.  THE DISPATCHER DETERMINED THAT AC WOULD HAVE TO MAKE A FUEL STOP TO MAKE IT, SO THE CREW PERFORMED AN AIR-TURN-BACK.  MECHANIC WERE UNABLE TO DUPLICATE THE PROBLEM HAS NOT RETURNED.  (K)
